buy cheap fluoxetine supreme suppliers no prescription


Michelle Lee Photography/Shutterstock

By Hope Campbell/Sept. 7, 2021 5:27 pm EDT

Picture it: You have a splitting headache or a slight fever, and you’re not sure what over the counter medication to take. Perhaps you even twisted your ankle and have some swelling. You’re told to take something that can both relieve the pain and reduce the inflammation and your doctor suggests some ibuprofen. Seems simple enough, right? However, you get to the pharmacy you’re not sure which one is ibuprofen, so you ask the pharmacist and they point you towards Advil and Motrin.

You’ve done your research and know that ibuprofen is considered a non-steroidal anti-inflammatory drug (NSAID), adele allegra according to MedicineNet. You also know it’s a standard thing to take for swelling, fever, and all types of aches and pains, but did you know ibuprofen comes in different packaging and different names depending on which pharmaceutical company is making it? When it comes to Motrin and Advil, it’s not the name, but the active ingredient that counts.

Motrin and Advil have the same active ingredient

Essentially, Motrin and Advil are the same thing and will do the same thing in your body. What makes them different is what pharmaceutical company manufactures the drug and what they call it. When it comes to Motrin and Advil, the active ingredient is ibuprofen and Motrin and Advil are just brand names.

As of 2021, Motrin is manufactured by Johnson & Johnson, and Advil is manufactured by GlaxoSmithKline (GSK) Pharmaceuticals and offered in different forms, including tablets, capsules, and liqui-gels. They also come in smaller dosages for children under 12. While both are effective in reducing inflammation, fevers, and pain, there is still a risk of gastrointestinal problems if you take these medications. The longer you take ibuprofen — whether you choose Advil or Motrin brand names — the more risk you have of developing stomach ulcers and intestinal bleeding, according to Drugs.com.

Perhaps Drugs.com put it best when describing the difference between Motrin and Advil when they said that, “There is no real difference.” So the next time you head to your local CVS with an insane headache or a pain in your back that just won’t go away, don’t fret over what medication to pick up. More or less, they’re all the same. 

Source: Read Full Article